| Model Number |
364487 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.It was not possible to cross previously implanted stents and a stent deformation occurred.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.Furthermore, the angiographic material was reviewed.The technical investigation of the returned instrument revealed that the stent is severely deformed at its distal end.Judging from the x-ray markers the stent is not displaced.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the bent struts were initially crimped on the balloon.The balloon is well folded and shows no signs of inflation.The angiographic material was reviewed.The actual complaint event is not visible.The angiographic material does therefore not provide further relevant information regarding the root cause of the complaint.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of the final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.